# SDR RAIA980109

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 1030032
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7398 - STL - RIGHT DC GENERATOR FELL OFF LINE, WOULD NOT RESET.  MAINTENANCE REPLACED RIGHT DC GENERATOR HALL EFFECT SENSOR.  (M)
